Cyclic automorphisms of a countable graph and random sum-free sets

Peter J. Cameron*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

Cyclic automorphisms of the countable universal ultrahomogeneous graph are investigated using methods of Baire category and measure theory. This leads to the study of random sumfree sets; it is shown that the probability that such a set consists entirely of odd numbers is strictly positive, and bounds are given.

Original languageEnglish
Pages (from-to)129-135
Number of pages7
JournalGraphs and Combinatorics
Volume1
Issue number1
DOIs
Publication statusPublished - 1 Dec 1985

Fingerprint

Dive into the research topics of 'Cyclic automorphisms of a countable graph and random sum-free sets'. Together they form a unique fingerprint.

Cite this